# SDR AWXA200200934

- Difficulty date: September 27, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 8,014 hours, 3,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY LIGHT TEST ON FLIGHT ATTENDANT PANEL FAILED.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT EMERGENCY POWER SUPPLY UNITS 10WL, 11WL, AND 13WL.  FUNCTIONAL TEST OF EMERGENCY LIGHTING SYSTEM WAS GOOD.
